# SDR REXA2020010729011

- Difficulty date: December 29, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 294-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: (DUE WET INSULATIONS) MAIN AVIONICS COMPARTMENT, CORROSION ON STGR 26R FROM FS295/FS364 (SM)[E/E].                      
"SUMMARY: OF NRC. 00219 CORROSION LEVEL 2. STGR 26 RH FROM FS294/FS333 AND FS333/FS364 WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01                                             
"
